Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 61, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 8, 2011, 3:46 PM EDT for Lackawanna County, Wayne County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2011, 3:46 PM EDT (19:46 UTC)
- Expired
- Jul 8, 2011, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lackawanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:20 PM EDT | FLASH FLOOD | 4 Se Waymart, PA | REPORTS OF WATER AND ROCKS ACROSS THE OWEGO TURNPIKE...AND SOME WASHOUTS OF SECONDARY COUNTY ROADS. |
| Jul 8, 5:20 PM EDT | FLASH FLOOD | 4 Sw Waymart, PA | REPORTS OF WATER AND ROCKS ACROSS THE OWEGO TURNPIKE...AND SOME WASHOUTS OF SECONDARY COUNTY ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 94 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
594 WGUS51 KBGM 081946 FFWBGM PAC069-127-082245- /O.NEW.KBGM.FF.W.0061.110708T1946Z-110708T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 346 PM EDT FRI JUL 8 2011 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA... CENTRAL WAYNE COUNTY IN NORTHEAST PENNSYLVANIA... * UNTIL 645 PM EDT * AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARBONDALE...HONESDALE AND WAYMART. RAINFALL TOTALS OF 3 TO 5 INCHES THROUGH 6 PM WILL BE ENOUGH TO CAUSE RAPID FLOODING OF STREAMS AND CREEKS. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4158 7552 4169 7517 4152 7515 4148 7551 $$ MSE
1 follow-up statement
753 WGUS71 KBGM 082126 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 526 PM EDT FRI JUL 8 2011 PAC069-127-082245- /O.CON.KBGM.FF.W.0061.000000T0000Z-110708T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LACKAWANNA PA-WAYNE PA- 526 PM EDT FRI JUL 8 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL WAYNE AND NORTHEASTERN LACKAWANNA COUNTIES... AT 520 PM DOPPLER RADAR WAS SHOWING THAT THE HEAVY RAIN WAS ENDING ACROSS EASTERN LACKAWANNA AND WESTERN WAYNE COUNTIES. REPORTS FROM WESTERN WAYNE COUNTY INDICATE SOME FLOODING ALONG THE OWEGO TURNPIKE WEST OF HONESDALE NEAR CHERRY RIDGE CAMPSITES. RADAR ESTIMATES INDICATE THAT SOME OF THAT AREA HAS RECEIVED UP TO 5 INCHES OF RAIN SINCE EARLY THIS AFTERNOON. EVEN THOUGH THE HEAVIEST RAIN IS ENDING... SOME FLOODING WILL PERSIST THROUGH 6 PM. MOTORISTS AND CAMPERS SHOULD USE CAUTION IN THIS AREA. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. && LAT...LON 4158 7552 4169 7517 4152 7515 4148 7551 $$ MSE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:41 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 8, 3:41 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
341 PM EDT FRI JUL 8 2011
.SYNOPSIS...
AFTER SOME AREAS OF SHOWERS AND THUNDERSTORMS THIS EVENING...HIGH
PRESSURE WILL BUILD IN FOR THE WEEKEND WITH PLENTY OF CLEAR SKIES
AND TYPICAL SUMMERTIME TEMPERATURES. A COLD FRONT WILL MOVE
THROUGH THE REGION LATER MONDAY AND MONDAY NIGHT WITH THE NEXT
CHANCE FOR SCATTERED RAINFALL.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPPER TROF AND DIFFUSE FRONTAL SYSTEM WILL CLEAR THE REGION LATER
THIS EVENING AND OVERNIGHT. CONVECTIVE ACTIVITY WILL POUND PARTS
OF THE AREA INTO THE EARLY EVENING HOURS...MAINLY WITH A HEAVY
RAIN/FLASH FLOODING THREAT CONCENTRATED OVER OUR SOUTHERN MOST
NEPA ZONES. BUT...EVEN THE ISOLD CELLS THAT WILL DEVELOP OVER
CENTRAL NY WILL BE CAPABLE OF HVY RAIN AND SLOW MOVEMENT. MODEST
INSTABILITY AND SHEAR PARAMETERS ARE ALSO IN PLAY FOR ORGANIZED
CONVECTION WITH POSSIBLE SVR WX EARLY IN THIS EVENT...AND WE HAVE HAD
ISOLD REPORTS OF BOTH LARGE HAIL AND WET MICROBURST WINDS.
MESOSCALE MODELS SUGGEST QUICK DRY ADVECTION DEVELOPING AFTER
MIDNIGHT WITH SKIES CLEARING LATE. GIVEN RAIN...THIS COULD LEAD TO
AREAS OF LATE NIGHT FOG ACROSS NORTHERN PA.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
HIGH PRESSURE BUILDS IN FROM CANADA ON SATURDAY AND LINGERS
THROUGH MUCH OF SUNDAY NIGHT. MAINLY CLEAR SKIES AND SUMMERTIME
WARMTH ARE EXPECTED. NOT MUCH EXCITING OR ENLIGHTENING TO DISCUSS
DURING THIS TIME. 850 MB TEMPS WARM SUNDAY INTO MONDAY AND
READINGS COULD BE APPROACHING 90...ALTHOUGH CLOUDS ASSOCIATED WITH
AN APPROACHING COLD FRONT ARE LIKELY TO LIMIT HEATING ON MONDAY.
COLD FRONT WILL BRING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS
DURING MONDAY AFTERNOON.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
DEVIATED LTL FROM HPC GUIDANCE WHICH LOOKED FINE. ZONAL FLOW ALOFT
WILL GRADUALLY BCM MORE NWLY WITH AMPLIFICATION OF AN UPR TROF
OVER QUEBEC EARLY NEXT WEEK. THIS WILL FORCE A CDFNT ACRS THE RGN
ON MON NGT WITH CHC FOR SCT SHRA/TSRA MON/MON NGT SPCLY ACRS CNTRL
NY. FNT MAY BE LINGERING ACRS FAR SE ZONES BY 12Z TUE SO REATAINED
LOW CHC POPS THERE FOR EARLY TUE. OTRW HI PRES FOLLOWING THIS
FRONT WILL BRING IN COOLER AND DRIER AIR WITH MAXES IN THE U70S TO
80 WITH A NICE STRETCH OF SUMMER WX ON TAP FOR MID TO LATE NXT
WEEK.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
AT SYR/RME...VFR WILL PREVAIL THRU 18Z SAT. AT AVP...XPCT
SHRA/TSRA THIS AFTN INTO THE EARLY EVNG HRS WITH MVFR. ACRS THE
SRN TIER AT ITH/ELM/BGM WE SHUD SEE SCT TSRA BUT CONFIDENCE OF
OCCURENCE NOT GREAT ENUF TO PUT IN THE TAFS...SO PLAYED A CB GROUP
THERE THIS AFTN. GREATER CVRG OF SHRA/TSRA WILL BE OVER PA BUT WE
WILL HAVE TO MONITOR FOR POTNL OF SCT DVLPMNT ALONG THE CDFNT ACRS
CNTRL NY LATE THIS AFTN AND EARLY EVNG. LATER TNGT...CLDS WILL
DCRS FROM NW TO SE. TUFF CALL FOR FOG AT ELM AS MUCH DRIER BL AIR
WILL BE WORKING BEHIND THE FNT...REACHING ELM ARND 06Z. FOR NOW
WILL PLAY MVFR RESTRICTIONS THERE TWDS DAYBREAK...BUT LOW
CONFIDENCE. VFR ALL SITES TMRW. WINDS THIS AFTN AND TNGT L&V BUT
TRENDING TWDS LGT NRLY...AND NWLY ON SAT ARND 10 KTS.
OUTLOOK...
FRIDAY NIGHT THRU SUNDAY NIGHT...MAINLY VFR CONDITIONS WITH LCL
IFR POSSIBLE IN PATCHY VALLEY FOG...ESPECIALLY AT ELM EACH MORNING.
MON...SFC COLD FRNT WL PRODUCE SCT SHOWERS/STORMS WITH MVFR
CONDITIONS POSSIBLE MONDAY AFTN/NGT. LOW CLDS WITH PATCHY MVFR LATE
MON NGT.
TUE/WED...VFR. POTNL FOR VLY FOG AT ELM LATE AT NGT.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR PAZ040-043-
044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR NYZ062.
&&
SYNOPSIS...JAB
NEAR TERM...JAB
SHORT TERM...JAB
LONG TERM...
AVIATION...Hazardous weather outlook, Jul 8, 2:51 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 251 PM EDT FRI JUL 8 2011 NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-091900- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-BRADFORD- 251 PM EDT FRI JUL 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS THE AREA INTO THE EVENING HOURS. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL AND COULD CAUSE MINOR FLOODING IN POOR DRAINAGE AREAS SUCH AS UNDERPASSES ON CITY AND VILLAGE STREETS. SIGNIFICANT FLASH FLOODING IS EXPECTED TO BE A LOW PROBABILITY...BUT CANNOT BE TOTALLY RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NYZ057-PAZ039-091900- DELAWARE-SUSQUEHANNA- 251 PM EDT FRI JUL 8 2011 ...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON IN A VERY HUMID AIRMASS OVER THE REGION. THIS WILL BRING A CHANCE FOR LOCALLY HEAVY RAINFALL IN SOME AREAS...WHICH MAY CONTRIBUTE TO POOR DRAINAGE FLOODING IN COMMON LOW LYING AREAS...AND ON TOWN AND VILLAGE STREETS AND UNDERPASSES. SIGNIFICANT FLASH FLOODING CAN/T BE TOTALLY RULED OUT...BUT THE PROBABILITY OF THIS HAPPENING IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NYZ062-PAZ040-043-044-047-048-072-091900- SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 251 PM EDT FRI JUL 8 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. JAB
In the hours before
Special weather statement, Jul 8, 3:04 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
304 PM EDT FRI JUL 8 2011
NYZ009-018-036-037-082000-
MADISON NY-ONEIDA NY-ONONDAGA NY-
304 PM EDT FRI JUL 8 2011
...STRONG THUNDERSTORM WILL AFFECT CENTRAL ONEIDA...EAST CENTRAL
ONONDAGA AND NORTHWESTERN MADISON COUNTIES...
* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
40 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
SULLIVAN...AND MOVING EAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CANASTOTA AT 335 PM EDT...
UNION CORNERS AND SOUTH BAY AT 340 PM EDT...
LENOX AT 345 PM EDT...
WAMPSVILLE AND VERONA BEACH AT 350 PM EDT...
SYLVAN BEACH AT 355 PM EDT...
ONEIDA AND ONEIDA CASTLE AT 400 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS
STORM.
LAT...LON 4330 7553 4303 7546 4305 7598 4318 7602
4319 7599 4318 7598 4319 7596 4318 7593
4316 7592 4316 7589 4321 7589Local storm report, Jul 8, 3:09 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
309 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 3 NNW TUNKHANNOCK 41.58N 75.97W
07/08/2011 E1.00 INCH WYOMING PA TRAINED SPOTTER
RANGED FROM PEA SIZE ON UP TO ONE INCH.
&&
JABSpecial weather statement, Jul 8, 3:23 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 323 PM EDT FRI JUL 8 2011 PAZ039-082030- SUSQUEHANNA PA- 323 PM EDT FRI JUL 8 2011 ...STRONG THUNDERSTORM WILL AFFECT EASTERN AND CENTRAL SUSQUEHANNA COUNTY... * AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR HARFORD...AND MOVING NORTHEAST AT 5 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... NEW MILFORD AND GIBSON AT 345 PM EDT... LAKESIDE AT 410 PM EDT... JACKSON AT 415 PM EDT... LAKEVIEW AT 420 PM EDT... SUSQUEHANNA AND THOMPSON AT 430 PM EDT... THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN AND SMALL HAIL. MINOR FLOODING WILL OCCUR IN POOR DRAINAGE AREAS. LAT...LON 4199 7564 4185 7548 4172 7578 4184 7590 MSE
Local storm report, Jul 8, 3:38 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL CANASTOTA 43.08N 75.76W
07/08/2011 E1.00 INCH MADISON NY PUBLIC
&&
BLLLocal storm report, Jul 8, 3:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
340 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL CHITTENANGO 43.05N 75.87W
07/08/2011 M0.88 INCH MADISON NY PUBLIC
&&
BLLSpecial weather statement, Jul 8, 3:43 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
343 PM EDT FRI JUL 8 2011
NYZ057-062-PAZ040-082045-
DELAWARE NY-SULLIVAN NY-WAYNE PA-
343 PM EDT FRI JUL 8 2011
...STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN WAYNE...
NORTHWESTERN SULLIVAN AND SOUTH CENTRAL DELAWARE COUNTIES...
* AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR COCHECTON
CENTER...AND MOVING NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WHITE SULPHUR SPRINGS AT 350 PM EDT...
COOKS FALLS AT 355 PM EDT...
ROSCOE AND SHANDELEE AT 400 PM EDT...
HAZEL AND LIVINGSTON MANOR AT 405 PM EDT...
JOSCELYN AND PARKSTON AT 410 PM EDT...
DEBRUCE AND ANDERSON AT 415 PM EDT...
LEWBEACH AND WILLOWEMOC AT 425 PM EDT...
DUNRAVEN AT 445 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS
STORM.
LAT...LON 4170 7496 4182 7513 4217 7473 4209 7462
4201 7477 4194 7459The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:36 PM EDT | Special Weather Statement | BGM | Luzerne | 39 min |
| Jul 7, 10:55 PM EDT | Special Weather Statement | BGM | Luzerne | 50 min |
| Jul 8, 12:16 PM EDT | Areal Flood Advisory | BGM | Bradford | 78 min |
| Jul 8, 2:38 PM EDT | Areal Flood Advisory | BGM | Luzerne, Wyoming | 3 hr |
| Jul 8, 2:47 PM EDT | Flash Flood Watch | BGM | Lackawanna, Luzerne, Pike, Wayne, Wyoming | 6 hr |
| Jul 8, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wyoming | 45 min |
| Jul 8, 3:14 PM EDT | Flash Flood Warning | BGM | Luzerne, Wyoming | 91 min |
| Jul 8, 3:23 PM EDT | Special Weather Statement | BGM | Susquehanna | 67 min |
| Jul 8, 3:37 PM EDT | Flash Flood Warning | BGM | Susquehanna, Wyoming | 64 min |
| Jul 8, 4:47 PM EDT | Special Weather Statement | BGM | Bradford | 58 min |
| Jul 8, 4:57 PM EDT | Areal Flood Advisory | BGM | Bradford | 3 hr |
| Jul 8, 5:33 PM EDT | Areal Flood Advisory | BGM | Pike | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.